I have been diagnosed with a blood clot that was pushing on my optic nerve.At the three month check-up my opthalmogist informed me that the clot is just sitting there, and that there was nothing that can be done about it. The pressure in my eye is over 20 and i have been prescibed Xalatan which has lowered the pressure slightly.Also the circualtion in the eye area is sluggish.
The vision is slighty blurry, since I went to the opthalmologst last week it has improved slightly. Has any one else got this problem? Would it be safe to take either cartia asprin or ginkgo to help the clot to break up.I am really worried that the clot could cause me to loose the sight in my eye.
It is important to find out why you had the blood clot as well. A systemic workup is indicated for high blood pressure, diabetes, high pressure in the eye and other things. It is important for you to see your eyeMD, preferably a retinal specialist to get your questions answered and to confirm, whether you have any diseases which need to be managed systemically. These are excellent questions and you to get them answered.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.